RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2018, Volume 25, Number 1, Pages 102–111 (Mi mais613)  

This article is cited in 1 scientific paper (total in 1 paper)

Dynamical Systems

Periodic and quasiperiodic solutions in the system of three Hutchinson equations with a delayed broadcast connection

E. A. Marushkina

P.G. Demidov Yaroslavl State University, 14 Sovetskaya str., Yaroslavl 150003, Russia

Abstract: The dynamics of an association of three coupled oscillators is studied. The link between the oscillators is a broadcast connection, that is, one element unilaterally effects the other two, which in turn interact with each other. An important property of the relation among the oscillators is the presence of a delay that obviously can often be found in applications. The studied system simulates the situation of population dynamics when populations are weakly connected, for example, are divided geographically. In this case one population can affect the other two, which in turn can influence each other but not the first one. Each individual oscillator is represented by the logistic equation with a delay (Hutchinson’s equation). Local asymptotic analysis of this system is done in the case of proximity of oscillator parameters to the values at which the Andronov–Hopf bifurcation occur, also the coupling coefficient in the system are assumed to be small. The method of normal forms is used. The study of the dynamics of the system in some neighborhood of a single equilibrium state is reduced to a system of ordinary differential equations on a stable integral manifold. For the construction of a normal form were found elementary modes obtained by using the symmetry of the problem, and the conditions for their stability. Taking into account the obtained asymptotic formulas, the phase reorganizations occurring in the system are numerically analyzed. It is shown that the delay in the communication circuits of the oscillators significantly affects the qualitative behaviour of the system solutions.

Keywords: Hutchinson's equation, broadcasting connection, delay, normal forms, asymptotics, stability, bifurcation.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-60039_мол_а_дк
The reported study was funded by RFBR, according to the research project No. 16-31-60039 mol_а_dk.


DOI: https://doi.org/10.18255/1818-1015-2018-1-102-111

Full text: PDF file (615 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9
Received: 30.10.2017

Citation: E. A. Marushkina, “Periodic and quasiperiodic solutions in the system of three Hutchinson equations with a delayed broadcast connection”, Model. Anal. Inform. Sist., 25:1 (2018), 102–111

Citation in format AMSBIB
\Bibitem{Mar18}
\by E.~A.~Marushkina
\paper Periodic and quasiperiodic solutions in the system of three Hutchinson equations with a delayed broadcast connection
\jour Model. Anal. Inform. Sist.
\yr 2018
\vol 25
\issue 1
\pages 102--111
\mathnet{http://mi.mathnet.ru/mais613}
\crossref{https://doi.org/10.18255/1818-1015-2018-1-102-111}
\elib{http://elibrary.ru/item.asp?id=32482543}


Linking options:
  • http://mi.mathnet.ru/eng/mais613
  • http://mi.mathnet.ru/eng/mais/v25/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Glyzin, E. A. Marushkina, “Neuporyadochennye kolebaniya v neiroseti iz trekh ostsillyatorov s zapazdyvayuschei veschatelnoi svyazyu”, Model. i analiz inform. sistem, 25:5 (2018), 572–583  mathnet  crossref
  • Моделирование и анализ информационных систем
    Number of views:
    This page:48
    Full text:15
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019